# SDR DALA2023111509418

- Difficulty date: November 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 89,955 hours, 40,306 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3239 DISC: DEFORMATION SLIDE RAFT PASSENGER CREW DOOR 842 AT AFT GALLEY C/A: REMOVED SLIDE RAFT F PASSENGER CREW DOOR 842 P/N: D30665-705, S/ N: A5136RP ON UNSERVICEABLE CONDITION AS PER AMDS CARD 2561-4004 -RA, STEP 1 THRU STEP 3. JOB IN PROGRESS (LP: 0064704)
